A 27-year-old male asked:
I took sudafed and bp went to 217/117 from normal, had heart pain, headache, blood urine, ringingears, visual spots, would brain damage be permanent?
1 doctor answer • 2 doctors weighed in
Cardiology 33 years experience
Probably not, but...: That is dangerously high bp! if it remained like that for more than 10-15 minutes, given those symptoms a trip to the er is in order!
Created for people with ongoing healthcare needs but benefits everyone.
4.2k viewsReviewed >2 years ago
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.